# SDR DALA2016020500872

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,729 hours, 23,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME HAS OVERSIZED HOLE AT BS 1400, STR 5R.  CUT OUT DAMAGE 3.3 AT BS 1400, STR 5R, FABRICATED AND INSTALLED PERMANENT REPAIR CATEGORY B IAW SRM 53-00-07, R1, FIG 202.
